Hokkaido Mathematical Journal
- Hokkaido Math. J.
- Volume 41, Number 2 (2012), 185-208.
Extensions of cyclic p-groups which preserve the irreducibilities of induced characters
For a prime p, we denote by Bn the cyclic group of order pn. Let ϕ be a faithful irreducible character of Bn, where p is an odd prime. We study the p-group G containing Bn such that the induced character ϕG is also irreducible. Set [NG(Bn):Bn] = pm and [G:Bn] = pM. The purpose of this paper is to determine the structure of G under the hypothesis [NG(Bn):Bn]2d ≤ pn, where d is the smallest integer not less than M/m.
Hokkaido Math. J., Volume 41, Number 2 (2012), 185-208.
First available in Project Euclid: 26 June 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 20C15: Ordinary representations and characters
SEKIGUCHI, Katsusuke. Extensions of cyclic p -groups which preserve the irreducibilities of induced characters. Hokkaido Math. J. 41 (2012), no. 2, 185--208. doi:10.14492/hokmj/1340714412. https://projecteuclid.org/euclid.hokmj/1340714412